# SDR ASAA2021122937077

- Difficulty date: December 29, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 241EF2SB207619
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN SB2076-19 HAS DAMAGE GROUNDED - YES. REPAIRED CABIN FLOOR PNL Z41EF-2 / SB2076-19 UPPER SURFACE PEELING WITH PRE CURED PHENOLIC REPAIR PATCH IAW A320-200 SRM 53-02-00-300-013 REV. 139 01NOV2021, A320-200 NTM 51-10-03 FLT HRS 39265, SLT CYCLES 14004, WT VARIANT 0012,A320 SRM 53-02-00-283-001 REV 139 01NOV2021.
